MAUDE Adverse Event Report: UVISION 360, INC. LUMINELLE DTX SYSTEM; HYSTEROSCOPE WITH SHEATH

UVISION 360, INC. LUMINELLE DTX SYSTEM; HYSTEROSCOPE WITH SHEATH
Model Number 20030 REV 03
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
In a pre-sale demonstration, the surgeon was using the luminelle dtx system for a cystoscopy procedure and the sales representative reported that the visibility was very dark.The sales representative and surgeon said that it was difficult to view the bladder unless the scope was very close to the bladder wall.
 
Additional Manufacturer Narrative
After the product malfunctioned, the surgeon was able to perform 2 iud removal procecdures successfully later in the day with no errors.Uvision360, inc.(hereafter uvision) performed visual inspection on the returned product at the uvision office.The device was put together following the ifu and performed as intended.Uvision did not consider this a medical device reportable event and therefore did not report this complaint when initially received due to the following: after investigation and inspections of the returned product, there was no evidence the device was defective.No patient harm was observed as a result of the malfunction.Based on the medical advisor's qualified opinion, this malfunction was unlikely to cause serious harm or death to a patient if this malfunction were to recur.The malfunction was evaluated as a possible hazardous situation and failure mode of the device through the product hazard analysis and dfmea.All risks associated with this malfunction were deemed acceptable.The maude database was reviewed for the product code hih and it was found that no events were reported for similar devices, as defined by fda guidance "medical device reporting for manufacturers guidance for industry and food and drug administration staff 2016." following an fda routine inspection performed in februrary 2023, the inspector issued an fda 483 identifying this complaint as a reportable malfunction.Additional research was performed in the maude database for product code faj and it was found that events had been reported for similar devices under this product code.

Brand Name
LUMINELLE DTX SYSTEM
Common Device Name
HYSTEROSCOPE WITH SHEATH
Manufacturer (Section D)
UVISION 360, INC.
158 wind chime ct, ste. 201
raleigh NC 27615
Manufacturer (Section G)
ROBLING MEDICAL, INC
90 weathers st
youngsville NC 27596
Manufacturer Contact
evangelia evdaimon
158 wind chime ct, ste. 201
raleigh, NC 27615
8888559360
MDR Report Key16587900
Report Number3014834623-2023-00004
Device Sequence Number20307202
Product Code FAJ
UDI-Device Identifier00853277008046
UDI-Public(01)00853277008046(11)200716
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K181909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20030 REV 03
Device Catalogue NumberLUMDTX-A
Device Lot Number29726
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Initial Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale
Patient Weight77 KG